Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
COMBINATORIAL PROOFS OF IDENTITIES FOR SPECIAL VALUES OF ARAKAWA-KANEKO MULTIPLE ZETA FUNCTIONS
Naho KAWASAKIYasuo OHNO
Author information
JOURNALS FREE ACCESS

2018 Volume 72 Issue 1 Pages 215-222

Details
Abstract

Alternative and simpler proofs of three identities between special values of multiple zeta functions of Arakawa-Kaneko type and multiple zeta(-star) values are given. The multiple integrals associated with 2-labeled partially ordered sets are used.

Information related to the author
© 2018 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top